# SDR SIMA20161121004

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 32,287 hours, 27,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14564301001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CRACKED AT FRAME 75.  REPAIRED THE STRINGER IAW ERS-EM-53MR-2414.
